# SDR CALA2015031800175

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 23,436 hours, 7,786 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004531
- Part serial: 1029
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY OCCURRED WHEN FLAP HANDLE WAS SET TO 1.  RIGHT FLAP WAS AT 1 & LT AT 2.  TROUBLE SHOT IAW FIM 27-51-00-810-83.  FAULT HIST FLT 0 DISPLAYED MSG 27- 52261.  NO EXISTING FAULTS, NO MECHANICAL FAILURES FOUND.  UPON INSPECTION OF LFT XMTR, RED INDEX MARK MISALIGNED AT FLAP STOP 40.  R & R LT FLAP XMTR IAW AMM 27-58-01-000-801.  PERFORMED OPERATIONS CHECK NO DEFECTS NOTED.  REF LOG PAGE 8068059 FOR LAND VERIFY BITE.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1583915, SN OFF 01029 TRANSMITTER, FL OFF 59-2758-9-0001 1029 & ON 59-2758-9-0001 1035.
